# SDR UHLA2009040200030

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 7,115 hours, 4,969 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Nlg
- Part time: 7,115 hours, 4,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, LG WOW SYS FAIL MESSAGE APPEARED.  THE QRH INSTRUCTS THE PILOT TO LAND AT THE NEAREST SUITABLE AIRPORT.  RETURNED TO HNL.  UPON GEAR EXTENSION THE MESSAGE WENT AWAY.  MAINTENANCE CLEANED THE PROX SENSOR FOR THE NLG.  THE ISSUE REAPPEARED 4/3/09, FLIGHT NUMBER 159, SAME CIRCUMSTANCES, AND THE CREW DECLARED AN EMERGENCY.  MAINTENANCE SERVICED THE NLG STRUT IAW EMB MM 12-12-09-03.
